# SDR F3LA202305030047

- Difficulty date: April 20, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 18,330 hours, 7,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Seal
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING INSPECTION CORRODED AFT DOOR SILL BEAM FOUND BETWEEN FR.67-68 L/H. EVALUATION IS REQUIRED
CORRECTIVE ACTION: PERFORMED REWORK MEASUREMENT AS PER A320 SRM 51-11-15 REV. 35 L = 40.89MM, W = 35.13MM,
D = 0.87MM NOMINAL SKIN THICKNESS = 1.6MM REMOVED MATERIAL = 54% MAXIMUM ALLOWABLE REMOVED MATERIAL = 25% OF NOMINAL MATERIAL THICKNESS THE REWORKED IS BEYOND ALLOWABLE DAMAGE LIMIT EXCEEDING THE MAXIMUM ALLOWABLE REMOVED MATERIAL AS PER A320NEO SRM TASK 53-41-14-283-002 REV.35. REPAIR IS REQUIRED AS PER A320NEO SRM 53-41-14-300-001
REV.35 PERFORMED INSTALLATION OF REPAIR PARTS, APPLICATION OF FILLET SEAL AND PAINTING AS PER A320 SRM TASK
53-41-14-300-001 REV.35.///END//
